# SDR EVGR202100624

- Difficulty date: December 6, 2021
- Submitted: December 6, 2021
- Operation: General aviation
- Aircraft: N87763
- Make and model: Helio H-395
- Aircraft serial: 558
- Aircraft time: 3,696 hours
- Engine: Lyc GO480G1D6
- Engine time: 422 hours
- Propeller: Hartzl HCB3Z201
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: RG9080G2
- Part serial: F35425
- Condition: Leaking
- Location: Zone 400
- Component: Engine, Lyc, GO480G1D6
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

THE ENGINE DRIVEN PUMP WAS FOUND LEAKING FUEL OUT OF THE PUMP DRAIN AT A SLOW RATE.  THE PUMP WAS REPLACED AND THE REPLACEMENT STARTED LEAKING IMMEDIATELY AT A FASTER RATE FROM THE PUMP DRAIN. IT WAS NOTICED THAT THERE IS NO LEAKAGE WHEN THE PUMP WAS CONNECTED TO THE FUEL SYSTEM, BUT NOT BOLTED TO THE ENGINE DRIVE PAD.  ONLY IF THE PUMP SHAFT WAS PUSHED INWARD OR SIDEWAYS WOULD LEAKAGE OCCUR. THE ORIGINAL PUMP WAS INSTALLED TAKING CARE TO CENTER IT ON THE DRIVE PAD.  NO FUEL LEAKAGE OCCURRED FROM THE DRAIN.  THE PUMP DESIRED TO BE INSTALLED WAS RETURNED TO THE OVERHAULER, QUALITY AIRCRAFT ACCESSORIES.  THIS IS THE SECOND TIME RETURNING THE PUMP TO THE OVERHAULER FOR THE SAME ISSUE WITH NO TIME ON THE PUMP.
